Skip to Content

How can I prevent weight gain on lyrica?

Question is Closed
Report Favorite

Answers (1)

Anonymous

20 Aug 2010

Hello,

My mother Takes Lyrica for FM.

What makes one cause the weight gain, it is not the medication itself, but increases appetite.-and tha is when weight gain commences.

You must have a heart healthy diet.- For this, please visit this link , it will really help you.-

www.mayoclinic.com/health/heart-healthy-diet/NU00196

Take care and have a good weekend!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

3 answers 13 Apr 2011

Lyrica - is there any way to avoid the weight gain?

My doctor has just put me on Lyrica. In fact, I haven't taken my first dose yet. My question is about the weight gain. Can you work to keep the ...

3 answers 8 Aug 2012

Hi, I've been trying to find out how lyrica causes weight gain in some people.?

I've heard it said that serotonin (which pregabalin increases) can cause a raging hunger, however most scientific evidence I've found ...

2 answers 20 Aug 2013

Why do medications for mental illness cause weight gain?

It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...

5 answers 5 Apr 2015